| Model Number |
AFFINITI 50 ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
Event or Problem Description
A customer reported after sending a study to pacs from their affiniti 50 ultrasound system, it had subsequently merged with another patient¿s study.The issue was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of this reported issue.Evaluation of the system logs found no errors, and it was concluded that there was no system malfunction associated with this event.The investigation determined the issue was caused by a problem with the customer¿s non-philips pacs system.The system is in use at the customer facility with no additional issues reported.